# SDR SWAA2024020838778

- Difficulty date: January 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 344-360 Rbl35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL LOCATED BTW BS 344 TO BS 360 RBL 35 WL 208.1 AT FWD GALLEY AREA 2023-786083 CRACK ON INTERCOSTAL LOCATED BTW BS 344 TO BS 360 RBL 35 WL 208.1 AT FWD GALLEY AREA<[01] REPLACED INTERCOSTAL LOCATED BTW BS 344 TO BS 360 RBL 35 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A5400 REV. - SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED INTERCOSTAL LOCATED BTW BS 344 TO BS 360 RBL 35 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A5400 REV. - SEE INDIVIDUAL SIGN OFFS BELOW
